Psycho-Babble Medication Thread 608325

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

has ALERTEC made anyone depressed?

Posted by bipolarspectrum on February 10, 2006, at 12:41:28

Hi,
I'm taking alertec to help with sedation from seroquel and i feel really depressed all of a sudden, anyone had a similar experience?
bps

 

Re: has ALERTEC made anyone depressed? bipolarspectrum

Posted by ed_uk on February 10, 2006, at 16:42:33

In reply to has ALERTEC made anyone depressed?, posted by bipolarspectrum on February 10, 2006, at 12:41:28

I tried modafinil briefly. Not only did it make me stupid and forgetful, it also made me feel slightly depressed.

Ed


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.